# SDR YENA20121003619

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 19,096 hours, 11,780 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 06073440
- Condition: Failed
- Location: Cockpit
- Part time: 6,835 hours, 4,237 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1218 BUF-BOS, AIR RETURN TO BUF DUE TO MFD NR 1 / DU NR 2 WENT BLANK AFTER TAKEOFF.  PERFORMED QRH 8-16 MFD OVERHEAT PROCEDURE.  FOUND DU NR 2 INOP.  REPLACED DISPLAY UNIT PER AMM 31-61-04.  OPS CHECK NORMAL.
